Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Paraproducts and commutators of martingale transforms


Authors: Rodrigo Bañuelos and Andrew G. Bennett
Journal: Proc. Amer. Math. Soc. 103 (1988), 1226-1234
MSC: Primary 60G46; Secondary 60G44
MathSciNet review: 955015
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We define paraproducts in a probabilistic setting and study their boundedness properties. As an application of paraproduct techniques, we prove a generalization of the commutator result of Coifman-Rochberg-Weiss [6].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60G46, 60G44

Retrieve articles in all journals with MSC: 60G46, 60G44


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0955015-6
PII: S 0002-9939(1988)0955015-6
Article copyright: © Copyright 1988 American Mathematical Society